# SDR SWAA2021021747442

- Difficulty date: February 2, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 43,672 hours, 22,000 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bonding Strap
- Condition: Broken
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP TRACK FAIRING NR 642AB HAS 2 EA BONDING LEADS BROKEN.  MKD DOT 60-005.  REMOVED AND REPLACED (2 EA) BONDING LEADS AT NR 6 FWD FLAP TRACK FAIRING REF B737 SWPM 20-20-00 BONDING CHECK OK.
